The best Holder exponent for solutions of the nonparametric least area problem

CP LAU, Fang-Hua Lin

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)809-813
JournalIndiana University Mathematics Journal
Volume34
Issue number4
StatePublished - 1985

Cite this

The best Holder exponent for solutions of the nonparametric least area problem. / LAU, CP; Lin, Fang-Hua.

In: Indiana University Mathematics Journal, Vol. 34, No. 4, 1985, p. 809-813.

Research output: Contribution to journalArticle

@article{950051064674457c85e0ba2f85a9ada5,
title = "The best Holder exponent for solutions of the nonparametric least area problem",
author = "CP LAU and Fang-Hua Lin",
year = "1985",
language = "English",
volume = "34",
pages = "809--813",
journal = "Indiana University Mathematics Journal",
issn = "0022-2518",
publisher = "Indiana University",
number = "4",

}

TY - JOUR

T1 - The best Holder exponent for solutions of the nonparametric least area problem

AU - LAU, CP

AU - Lin, Fang-Hua

PY - 1985

Y1 - 1985

M3 - Article

VL - 34

SP - 809

EP - 813

JO - Indiana University Mathematics Journal

JF - Indiana University Mathematics Journal

SN - 0022-2518

IS - 4

ER -